C.R. BARD, INC. (BASD) -3006260740 Hickman CV Catheter, Triple-Lumen, 12.5F; Chronic Catheters
Back to Search Results |
| Catalog Number |
0600650 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records cannot be performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, the patient underwent a catheter placement procedure using hickman cv catheter, triple-lumen, 12.5f.Sometime post procedure, it was reported that the catheter had broken.There was no reported patient injury.
Event or Problem Description
On march 05, 2026, it was reported that an external catheter fracture was identified during routine care, and no medication was administered at the time the fracture was identified.Reportedly, the catheter line was isolated with sterile gauze and micropore tape.It was further reported that the patient expired due to unspecified causes.The relationship of the adverse event was determined to be not related to the device and not related to the reported external catheter fracture.
Additional Manufacturer Narrative
H11: based on the additional information was received from the customer indicating that the patient expired due to unspecified causes.The reported death was assessed and determined to be unrelated to the device and unrelated to the reported external catheter fracture.The date of death for this patient was not provided; therefore, the date of death has been updated as (b)(6) 1900 to meet the mdr submission requirement.Manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the sample was not returned for evaluation.One photo was provided and reviewed.The photo shows the partial view implanted catheter and physician was pointing the catheter damage.The blue extension leg was noted to be partially fractured.Therefore, the investigation is confirmed for the reported catheter fracture issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B2, b5, g3, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.